# SDR A6WA200840559

- Difficulty date: August 6, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 12,416 hours, 11,537 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 30 DEGREES ON APPROACH REF PREVIOUS WRITE UP.  COMPLIED WITH FLAP RESET PROCEDURE IAW AWAC SUPP 98-018B STEPS 1.3 AND 1.4 FLAP SYSTEM RESET OK.
